Continuous selections in Chebyshev approximation


Nürnberger, Günther ; Sommer, Manfred



URL: http://ub-madoc.bib.uni-mannheim.de/19261
Document Type: Book chapter
Year of publication: 1985
Book title: Parametric Optimization and Approximation
Page range: 248-263
Place of publication: Basel [u.a.]
Publishing house: Birkhäuser
ISBN: 3-7643-1671-3
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item